# SDR DALA2023052204056

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 55,307 hours, 24,965 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 FOUND GIRT BAR ON 1R DOOR ON THE FLOOR. CORRECTIVE ACTION: INSTALLED NEW SLIDE FEET TO GIRT BAR IAW B757-200 AMM 25-66-10 1R DOOR ENGAGES MECHANICALLY. (4076284)
